# SDR HNAA2017090500296

- Difficulty date: September 2, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 45,483 hours, 38,165 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Spring
- Condition: Out Of Adjust
- Location: Windshield Wiper
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPT'S WINDSHIELD WIPER WILL NOT PARK AND BOUNCES OFF OF WINDSHIELD AT SPEEDS ABOVE 160 KNOTS. ADJUSTED WIPER ARM SPRING TENSION IAW AMM 30-41-03 OPS CHECK GOOD AT THIS TIME.
